Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 28, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 18, 2014, 2:19 PM EDT for Marshall County, Indiana. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2014, 2:19 PM EDT (18:19 UTC)
- Expired
- Jun 18, 2014, 3:00 PM EDT
- In force
- 41 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Marshall County, IN
The radar
The Northern Indiana radar (KIWX), 49 km from the middle of the area, began a volume at 18:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 2:34 PM EDT | TSTM WND DMG | Inwood, IN | ESTIMATED 60-65 MPH WIND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 1:55 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.3 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1711 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 922 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -45 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
452
WUUS53 KIWX 181819
SVRIWX
INC099-181900-
/O.NEW.KIWX.SV.W.0028.140618T1819Z-140618T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
219 PM EDT WED JUN 18 2014
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL MARSHALL COUNTY IN NORTH CENTRAL INDIANA...
* UNTIL 300 PM EDT
* AT 215 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF PLYMOUTH...AND MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PLYMOUTH AROUND 225 PM EDT.
ARGOS AROUND 230 PM EDT.
BOURBON AROUND 255 PM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE INWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4138 8641 4144 8607 4119 8607 4123 8645
TIME...MOT...LOC 1817Z 260DEG 18KT 4129 8636
HAIL...1.00IN
WIND...60MPH
$$
JBALL1 follow-up statement
848
WWUS53 KIWX 181837
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
237 PM EDT WED JUN 18 2014
INC099-181900-
/O.CON.KIWX.SV.W.0028.000000T0000Z-140618T1900Z/
MARSHALL IN-
237 PM EDT WED JUN 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
MARSHALL COUNTY UNTIL 300 PM EDT...
AT 232 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PLYMOUTH...AND
MOVING EAST AT 20 MPH. PUBLIC ESTIMATED 60 TO 65 MPH WIND GUSTS IN
INWOOD AT 234 PM EDT.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BOURBON AROUND 255 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4142 8621 4144 8607 4119 8607 4121 8627
TIME...MOT...LOC 1836Z 260DEG 18KT 4131 8624
HAIL...1.00IN
WIND...60MPH
$$
JBALLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 1:41 PM EDT, 38 minutes earlier.
Area forecast discussion, Jun 18, 1:41 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 141 PM EDT WED JUN 18 2014 .SYNOPSIS... ISSUED AT 422 AM EDT WED JUN 18 2014 PERIODS OF SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE NEXT SEVERAL DAYS AS A WEAK FRONTAL BOUNDARY SETS UP OVER THE SOUTHERN GREAT LAKES. THUNDERSTORMS ARE BEING AIDED BY VERY WARM AND HUMID AIRMASS CURRENTLY IN PLACE ACROSS THE REGION. HIGHS TODAY WILL BE IN THE UPPER 80S TO LOWER 90S WITH OVERNIGHT LOWS AROUND 70. && .UPDATE... ISSUED AT 1010 AM EDT WED JUN 18 2014 INTERESTING BUT COMPLICATED NR TERM THIS MORNING AS POTENT UPSTREAM MCV PIVOTS OUT OF SE MN. ATTENDANT BKN LINE OF CONVN FM SRN WI SWWD INTO ERN SHOWING SIGNS NOW OF FWD PROPAGATION INTO RAPIDLY GROWING INSTABILITY AXIS POSITIONED W-E ACRS THE SRN LAKES INVOF DECAYING CIRRUS SHIELD...AND NO DOUBT AUGMENTED W/POTENT 50KT MID LVL SPEED MAX. HWVR COMPLICATING FCTR IS OUTFLW BNDRY EXTENDING FM FAR NE IL ESE INTO NW OH THAT MAY WITH TIME INITIATE ADDNL CONVN AHD OF THE BOWING LINE MVG OUT OF SE WI. AT EITHER RATE IT WOULD APPEAR A MORE CONSIDERABLE RISK FOR SEVERE STORMS IS SHAPING UP FOR THIS AFTN. ZONE UPDATES WILL BE FORTHCOMING. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 422 AM EDT WED JUN 18 2014 ACTIVE WEATHER PATTERN CONTINUES FOR THE SOUTHERN GREAT LAKES AS SEVERAL CONVECTIVELY ENHANCED SHORTWAVES EJECT OUT OF WESTERN CONUS UPPER LOW AND TRAVEL ALONG QUASI-STATIONARY E-W FRONTAL BOUNDARY DRAPED THROUGH THE REGION. STRONG LLJ AHEAD OF THE MAIN TROUGH IS STILL MAINTAINING A CONTINUAL FEED OF VERY HIGH THETA-E AIR INTO THE MIDWEST AND OHIO VALLEY...SUPPORTING UNSTABLE CONDITIONS. SIMILAR TO THE PREVIOUS NIGHT...CONVECTION HAS FIRED UPSTREAM ON THE NOSE OF THE LLJ/MOISTURE CONVERGENCE AND HAS SLOWLY DRIFTED EASTWARD. THE DIFFERENCE IS THAT STORM CLUSTERS HAVE BEEN A LITTLE MORE DISCREET AND DISORGANIZED THUS FAR. UPSCALE GROWTH/ORGANIZATION LIKELY INHIBITED BY VERY STRONG CAPPING INVERSION NOTED ON 00Z KILX AND KDVN SOUNDINGS AS WELL AS A LACK OF ANY CLEAR SYNOPTIC SCALE SHORTWAVE/LINEAR FORCING. STORM CLUSTERS TO OUR NORTH AND NORTHWEST HAVE GRADUALLY FILLED IN/CONGLOMERATED DURING THE PAST FEW HOURS THOUGH...THANKS TO NOCTURNAL STRENGTHENING OF LLJ AND ASSOCIATED INCREASE IN LOW LEVEL MOISTURE AVAILABLE UPSTREAM. QUESTION IS HOW WILL THIS ACTIVITY EVOLVE THROUGH THE MORNING AND INTO THE AFTERNOON. LATEST SURFACE OBS ACTUALLY SHOW A FAIRLY PRONOUNCED TEMP AND MOISTURE GRADIENT JUST NORTH OF OUR CWA. ISENTROPIC ASCENT ALONG AND NORTH OF THIS SURFACE BOUNDARY IS DRIVING MUCH OF THE CURRENT CONVECTION WHILE ATMOSPHERE REMAINS CAPPED TO THE SOUTH. NOTHING TO FORCE THIS FRONT SOUTHWARD THROUGH THE MORNING WITH CONTINUAL SOUTHWEST FLOW/WAA AND NO ORGANIZED COLD POOLS/OUTFLOW BOUNDARIES AS OF YET. THEREFORE EXPECT OUR CWA WILL REMAIN LARGELY DRY DURING THIS PERIOD. SITUATION MAY CHANGE BY THE AFTERNOON AND EVENING. 00Z MODELS SUGGEST THAT A SUBTLE WAVE ASSOCIATED WITH CONVECTION CURRENTLY OVER FAR NW IA AND SOUTHERN MN WILL PUSH ESE BY LATER TODAY. SIMULTANEOUS SOUTHWARD PUSH OF CANADIAN ANTICYCLONE MAY FORCE THE FRONTAL BOUNDARY SOUTHWARD A BIT...WITH THE HELP OF COLD LAKES AND OUTFLOW FROM MORNING THUNDERSTORMS. MODELS INDICATE THIS WILL LIKELY BE ENOUGH TO WEAKEN THE STRONG CAP IN PLACE ACROSS OUR CWA AND ALLOW STORMS TO DEVELOP AND/OR PROPAGATE INTO OUR AREA BY THE AFTERNOON AND EVENING. LATEST HRRR AND HI-RES WRF-NMM ARE GENERALLY IN LINE WITH THIS IDEA. IF THE CAP DOES BREAK AS EXPECTED THEN SEVERE WEATHER WILL BE QUITE POSSIBLE. MODIFIED FORECAST SOUNDINGS INDICATE AROUND 3000 J/KG OF SBCAPE ACROSS THE AREA BY THE AFTERNOON. 0-6KM BULK SHEAR IS NOT AS HIGH SOUTH OF I-80 BUT SUFFICIENT FOR ORGANIZED LINE SEGMENTS/BOWS GIVEN LARGELY UNIDIRECTIONAL WIND FIELDS. LARGE HAIL AND STRONG WINDS WOULD BE THE PRIMARY THREATS WITH ANY STORMS THAT DO DEVELOP. THREAT FOR TORNADOES IS MUCH LOWER GIVEN LIMITED LOW LEVEL DIRECTIONAL SHEAR BUT CAN'T RULE IT OUT ENTIRELY. ALL OF THIS IS OF COURSE CONDITIONAL ON MORNING CONVECTIVE TRENDS AND GETTING ENOUGH SYNOPTIC SCALE ASCENT/COOLING TO ERODE THE STOUT 850-750MB INVERSION. CONFIDENCE IN THIS SCENARIO IS NOT HIGH ENOUGH TO SUPPORT LIKELY POPS JUST YET AND WILL HOLD WITH HIGH END CHANCES. THESE CHANCES WILL CONTINUE INTO THE OVERNIGHT PERIOD AS LLJ STRENGTHENS ONCE AGAIN AND POSSIBLY SUPPORTS PERSISTENT CONVECTION FOR OUR CWA IF SOUTHWARD PUSH OF FRONTAL BOUNDARY MATERIALIZES. && .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 422 AM EDT WED JUN 18 2014 LITTLE SUBSTANTIVE CHANGE TO LONG TERM PERIOD. EXPECT PRODIGIOUS CONVECTION SPAWNING ALONG/DOWNSTREAM OF INTENSE INTERMOUNTAIN MID TROPOSPHERIC VORTEX TO CONTINUE INTO THIS WEEKEND. ACTIVE PATTERN WITH CONTINUATION OF CONVECTIVE INDUCED MESOVORTICIES AFFORDING TO INITIATE/RENEW TSRA ALONG/NORTH OF SURFACE FRONTAL BOUNDARY THAT PRESENTLY EXTENDS FROM NORTHERN NE TO CENTRAL WI THEN SOUTHEASTWARD THROUGH THE SOUTHERN GREAT LAKES REGION. WHILE STRONGEST INSTABILITY AND MORE SIGNIFICANT FOCUS FOR INITIATION REMAINS UPSTREAM OF CWA ON THU...HAVE CONTD CHC POP MENTION/HIGHEST IN SOUTHWEST CWA AS NORTHERN ONTARIO ANTICYCLONE SHIFTS SEWD AND ASSERTS RIDGING SOUTHWARD THROUGH LAKE HURON INTO NWRN OH...SHUNTING CONVECTIVE MAINTENANCE FARTHER SOUTH AS IT PROGRESSES DOWNSTREAM. FRIDAY PRESENTS EVEN HIGHER POTENTIAL FOR MORE WIDESPREAD CONVECTION AS LOBE OF SIGNIFICANT 30-50M/12 HR MID LEVEL HEIGHT FALLS PEELS THROUGH WESTERN GREAT LAKES AS PRIMARY UPSTREAM VORTEX BIFURCATES DOWNSTREAM RIDGE TO BECOME REXED ACROSS SOUTHERN MANITOBA. MID 80S/NEAR 70 SURFACE CONDITIONS YIELD MODERATE INSTABILITY 2500-3500 J/KG SBCAPE AND MODEST DEEP LAYER SHEAR. DIFFERENTIATED FRIDAY WITH LIKELY POPS SANS TIMING GIVEN BETTER SIGNALS AMID RICH THETA-E REGIME FIRMLY IN PLACE. THEREAFTER INCREASING MODEL DIVERGENCE NOTED WITH DEVOLUTION OF REXED SYSTEM WITH ECMWF/GEM MAINTAINING ORPHANED TROFFING ACROSS NORTHERN GREAT LAKES INTO NORTHERN PLAINS INTO NEXT WEEK AND GFS ESPECIALLY BTWN ECMWF AND GEM VS GFS RELEASE DOWNSTREAM THROUGH THE LOWER GREAT LAKES DYS5/6. POSSIBLE LULL SATURDAY THOUGH HIGHLY CONTINGENT ON FRIDAY CONVECTION LEADING TO SUBSTANTIAL OVERTURNING AND FAR SOUTHWARD BOUNDARY SHUNT. AT THIS TIME LOW CHANCE MENTION REMAINS GIVEN HIGH CONDITIONALITY. TREND DRY MONDAY NIGHT/TUESDAY AS DEEPER NORTH/NORTHEAST FLOW PER NORTHERN GREAT && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 140 PM EDT WED JUN 18 2014 SHALLOW/BRIEF MVFR CIGS ASSOCD/W TAIL END OF DECAYING CONV REMNANTS ACRS NW IN WILL MIX OUT QUICKLY INTO THIS AFTN. LTL SIGN YET OF WHERE/WHEN RENEWED CONV DVLPMNT WILL OCCUR AND AS SUCH WILL SIT TIGHT W/IMPLIED DRY TAF FCST THROUGH THE OVERNIGHT. MOST LIKELY SCENARIO IS FOR NEW CONVN TO INITIATE FM ERN IA EWD THROUGH NRN IL THIS EVENING AS LLJ KICKS UP AND THEN GROW UPSCALE INTO A FWD PROPAGATING MCS AS IT SPREADS EWD THROUGH THE SRN LAKES OVERNIGHT. OTRWS GUSTY SWRLY GRADIENT WINDS WILL SUBSIDE BY SUNSET. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && UPDATE...T SYNOPSIS...AGD SHORT TERM...AGD LONG TERM...MURPHY AVIATION...T VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 18, 2:19 PM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 219 PM EDT WED JUN 18 2014 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-191830- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 219 PM EDT WED JUN 18 2014 /119 PM CDT WED JUN 18 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT A LINE OF THUNDERSTORMS WILL SINK SOUTHEAST INTO THE AREA THIS AFTERNOON AND EVENING. STRONG WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS. HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH MONDAY. THE STORMS WILL HAVE THE POTENTIAL FOR PRODUCING HEAVY RAINFALL WHICH COULD LEAD TO LOCALIZED FLOODING THURSDAY AND ESPECIALLY ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED THIS AFTERNOON AND INTO TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-191830- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 219 PM EDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. STRONG WINDS AND HAIL WILL BE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH MONDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, Jun 18, 12:26 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1226 PM EDT WED JUN 18 2014
MIZ077-078-181700-
BERRIEN MI-CASS MI-
1226 PM EDT WED JUN 18 2014
...STRONG THUNDERSTORMS MOVING TOWARD CASS AND EASTERN BERRIEN
COUNTIES...
AT 1225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM NEAR DOWAGIAC...MOVING NORTHEAST AT
25 MPH.
PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
DOWAGIAC...
CASSOPOLIS...
MAGICIAN LAKE...
LA GRANGE...
DIAMOND LAKE...
PENN...VANDALIA AND PARADISE LAKE...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4207 8577 4191 8577 4179 8625 4206 8631
4208 8622
TIME...MOT...LOC 1626Z 247DEG 23KT 4192 8615
BENTLEYThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:17 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph | 43 min |
| Jun 17, 9:03 PM EDT | Severe Thunderstorm Warning | IWX | Saint Joseph | 42 min |
| Jun 17, 9:29 PM EDT | Areal Flood Advisory | IWX | Saint Joseph | 2 hr |
| Jun 17, 10:01 PM EDT | Special Weather Statement | IWX | Saint Joseph | 29 min |
| Jun 18, 12:51 PM EDT | Special Marine Warning | IWX | 54 min | |
| Jun 18, 1:54 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Saint Joseph | 51 min |
| Jun 18, 2:38 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, LaGrange, Noble | 52 min |
| Jun 18, 2:47 PM EDT | Severe Thunderstorm Warning | IWX | Kosciusko, Noble, Whitley | 43 min |
| Jun 18, 2:52 PM EDT | Areal Flood Advisory | IWX | Fulton, Kosciusko, Marshall, Pulaski, Starke | 3 hr |
| Jun 18, 3:20 PM EDT | Special Weather Statement | IWX | DeKalb, Steuben | 25 min |
| Jun 18, 3:26 PM EDT | Special Weather Statement | IWX | Allen, Whitley | 34 min |
| Jun 18, 3:43 PM EDT | Areal Flood Advisory | IWX | Allen, Noble, Whitley | 3 hr |
| Jun 18, 3:56 PM EDT | Severe Thunderstorm Warning | IWX | DeKalb, Steuben | 49 min |
| Jun 18, 4:04 PM EDT | Severe Thunderstorm Warning | IWX | Allen | 41 min |
| Jun 18, 5:18 PM EDT | Special Weather Statement | IWX | Adams | 27 min |
| Jun 18, 6:04 PM EDT | Special Weather Statement | IWX | Jay | 26 min |
| Jun 18, 7:50 PM EDT | Special Weather Statement | IWX | LaGrange, Steuben | 25 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.